# SDR COMA0760605

- Difficulty date: October 1, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 31,379 hours, 28,829 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5161 - NOSE GEAR DOORS FAILED TO CLOSE AFTER GEAR RETRACTION.  REPLACED NLG DOOR SELECTOR VALVE.  NO FURTHER DEFECTS.
